Full metadata record
| DC Field | Value | Language |
|---|---|---|
| dc.contributor.author | Овсепян, С.Г. | - |
| dc.date.accessioned | 2026-10-26T07:48:46Z | - |
| dc.date.available | 2026-10-26T07:48:46Z | - |
| dc.date.issued | 1976 | - |
| dc.identifier.citation | Овсепян, С.Г. О структурах на множестве Н-замкнутых расширений хаусдорфовых пространств / С.Г. Овсепян // Доклады Академии наук СССР.- Москва : Наука, 1976. - Т. 227, № 3. - С. 562-565. | ru |
| dc.identifier.uri | https://elib.gsu.by/handle/123456789/90321 | - |
| dc.language.iso | ru | ru |
| dc.publisher | Наука | ru |
| dc.title | О структурах на множестве Н-замкнутых расширений хаусдорфовых пространств | ru |
| dc.type | Article | ru |
| dc.identifier.udk | 513.83 | - |
| dc.root | Доклады Академии наук СССР | ru |
| dc.placeOfPublication | Москва | ru |
| dc.number | 3 | ru |
| dc.volume | 227 | ru |
| Appears in Collections: | Оцифрованный фонд | |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| Овсепян_О_структурах.pdf | 211.32 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.